# SDR QXEA2012071000648

- Difficulty date: July 10, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 12 HAS AREAS OF WEAR AND CORROSION BETWEEN STA X102.500 AND X228.500.  CLEANED AND BLENDED IAW RD 8/4-53-884.  CONFIRMED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  AREAS THAT EXCEEDED LIMITS OF RD 8/4-53-884 WERE FOUND TO BE IN LIMITS IAW RD 8/4-53-4627.  APPLIED ALODINE TO BARE METAL IAW RD 8/4-53-4627.  COMPLIED WITH TASK CARD 8/4-53-4627.
